# SDR HNAA2013041900229

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,779 hours, 54,362 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10500553
- Part serial: DCL363391
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, ALL THREE RED GEAR LIGHTS REMAINED ON.  PERFORMED ALTERNATE EXTENSION AND RETURNED TO FIELD.  R & R NR 2 MLG RETRACTION ACTUATOR IAW AMM 32-30-01.  OPS AND LEAK CHECK GOOD.
